# SDR UPS07850407

- Difficulty date: July 21, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT HORIZ STAB UPPER MOVEABLE FAIRING MOST AFT H-ANGLE CRACKED.  REMOVED AND REPLACED LT HORIZ STAB MOVEABLE FAIRING AFT H-ANGLE IAW SRM 51-03-00-0, DWG 3702464, AND SRM 51-03-02.
